ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Absolute Stability of NLTV Discrete Systems

Ramarajan, S and Rao, SN (1972) Absolute Stability of NLTV Discrete Systems. In: IEEE Transactions on Automatic Control, 17 (1). pp. 139-141.

[img]
Preview
PDF
NLTV.pdf

Download (388kB)

Abstract

A frequency domain stability criterion for nonlinear time-varying (NLTV) discrete systems with a separable time-varying nonlinearity is derived using the Lyapunov approach. It is shown that Szegos [1] criterion for nonlinear time-invariant discrete systems and Chen's [4] criterion for linear time-varying discrete systems can be obtained as special cases of the criterion derived here.

Item Type: Journal Article
Additional Information: �©1972 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Division of Mechanical Sciences > Mechanical Engineering
Depositing User: M.K Anitha
Date Deposited: 08 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ac.in/id/eprint/3622

Actions (login required)

View Item View Item